MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION WIRELESS FS KIT; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION WIRELESS FS KIT; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION WIRELESS FS KIT
Medical Device Problem Codes Overheating of Device (1437); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 5/20/2024, it was reported by a sales representative via (b)(4) that an ar-8315w synergy resection wireless footswitch kit when plugged with the bluetooth to the device it would state "gas pedal stuck".The bluetooth plug red light was flashing very fast and when they tried to switch out the batteries it was extremely hot.There was no case involvement, and no patient was affected.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged ar-8315w / serial (b)(6) was received for investigation.Functional testing found that the device does function as required and does not display an error message when plugged in.Visual inspection noted no problems with the device.

Brand Name
SYNERGY RESECTION WIRELESS FS KIT
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19546594
Report Number1220246-2024-05853
Device Sequence Number6711347
Product Code HWE
UDI-Device Identifier00888867315778
UDI-Public00888867315778
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION WIRELESS FS KIT
Device Catalogue NumberAR-8315W
Device Lot Number12031049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown